# SDR AALA20110620AFW01

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 40,517 hours, 5,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 13631
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33093 DID NOT POWER EMERGENCY EXIT LIGHTS FOR 10 MINUTES PER PATTERN CARD 0357.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
